On maximum critically h-connected graphs

Share/Save/Bookmark

Krol, H.J. and Veldman, H.J. (1983) On maximum critically h-connected graphs. Discrete Mathematics, 52 (2-3). pp. 225-234. ISSN 0012-365X

open access
[img]
Preview
PDF
962kB
Item Type:Article
Copyright:© 1983 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69255
Official URL:http://dx.doi.org/10.1016/0012-365X(84)90083-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page